Publications - Pubblicazioni

Publications - Pubblicazioni

Link: Scopus author pageMathSciNet author page

Publication lists, ordered by date, starting for the older one - Lista delle pubblicazioni dalla più datata alla più recente

  1. A. Fonda and A. Sfecci. A general method for the existence of periodic solutions of differential systems in the planeJ. Differential Equations 252 (2012), 1369–1391. Preprint.
  2. A. Sfecci, A Nonresonance condition for radial solutions of a nonlinear Neumann elliptic problemNonlinear Anal. 75 (2012), 6191–6202. Preprint.
  3. A. Fonda and A. Sfecci, Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forcesDifferential Integral Equations 25 (2012), 993–1010. Preprint.
  4. A. Fonda and A. Sfecci, Periodic bouncing solutions for nonlinear impact oscillatorsAdv. Nonlinear Stud. 13 (2013), 179–189. Preprint.
  5. A. Sfecci, Positive periodic solutions for planar differential systems with repulsive singularities on the axesJ. Math. Anal. Appl. 415 (2014), 110–120. Preprint
  6. A. Sfecci, Nonresonance conditions for radial solutions of nonlinear Neumann elliptic problems on annuli,  Rend. Istit. Mat. Univ. Trieste 46 (2014), 155-270.
  7. A. Sfecci, From isochronous potentials to isochronous systems,  J. Differential Equations 258 (2015), 1791-1800. Preprint.
  8. A. Fonda and A. Sfecci, Periodic solutions of weakly coupled superlinear systemsJ. Differential Equations 260 (2016), 2150–2162. Preprint.
  9. A. Sfecci, Double resonance for one-sided superlinear or singular nonlinearitiesAnn. Mat. Pura Appl. 195 (2016), 2007-2025, Preprint (ArXiv).
  10. A. Fonda and A. Sfecci, On a singular periodic Ambrosetti-Prodi problemNonlinear Anal. 149 (2017), 146-155, Preprint: see the file PreprintArt11.pdf  below.
  11. M. Franca and A. Sfecci, On a diffusion model with absorption and production, Nonlinear Anal. Real World Appl. 34 (2017), 41-60. Preprint (ArXiv).
  12. A. Fonda and A. Sfecci, Multiple periodic solutions of Hamiltonian systems confined in a boxDiscrete Contin. Dyn. Syst. 37 (2017), 1425-1436. Preprint.
  13. A. Calamai and A. Sfecci, Multiplicity of periodic solutions for systems of weakly coupled parametrized second order differential equationsNonlinear Differential Equations Appl. NoDEA (2017) 24:4, Preprint: see the file PreprintArt13.pdf  below.
  14. A. Sfecci, Periodic impact motions at resonance of a particle bouncing on spheres and cylindersAdv. Nonlinear Stud. 17 (2017), 481-496. Preprint (ArXiv).
  15. M. Franca and A. Sfecci, Entire solutions of superlinear problems with indefinite weights and Hardy potentials. J. Dynam. Differential Equations 30 (2018), 1081-1118. Preprint (ArXiv).
  16. A. Sfecci, On the structure of radial solutions for some quasilinear elliptic equations. J. Math. Anal. Appl. 470 (2019), 515-531. Preprint (ArXiv).
  17. F. Alessio, P. Montecchiari and A. Sfecci, Saddle solutions for a class of systems of periodic and reversible semilinear elliptic equations, Netw. Heterog. Media 14 (2019), 567-587, Preprint: see the file PreprintArt17.pdf  below.
  18. F. Dalbono, M. Franca and A. Sfecci, Multiplicity of ground states for the scalar curvature equation, Ann. Mat. Pura Appl 199 (2020), 273–298. Preprint: see the file PreprintArt18.pdf  below.
  19. A. Sfecci, Double resonance in Sturm-Liouville planar boundary value problems, Topol. Methods Nonlinear Analysis 55 (2020), 655-680. Preprint (ArXiv). The preprint version has been strongly modified in the printed version.
  20. A. Fonda, G. Klun, and A. Sfecci, Periodic solutions of nearly integrable Hamiltonian systems bifurcating from infinite-dimensional tori, Nonlinear Analysis (2019), online first, DOI:, Preprint: see the file PreprintArt20.pdf  below.


  • F. Dalbono, M. Franca, A. Sfecci, Multiplicity of radial ground states for the scalar curvature equation without reciprocal symmetry, recently accepted for publication on J. Dynam. Differential Equations, online first version maybe available soon, Preprint: see the file DFS2.pdf  below.
  • A. Fonda, G. Klun, A. Sfecci, Periodic solutions of second order differential equations in Hilbert spaces (2020), submitted, Preprint: see the file FKS2.pdf  below.
  • A. Fonda, G. Klun, A. Sfecci, Non-well-ordered lower and upper solutions for semilinear systems of PDEs (2020) submitted, Preprint: see the file FKS3.pdf   below.
  • A. Fonda, G. Klun, A. Sfecci, in preparation.
  • F. Dalbono, M. Franca, A. Sfecci, in preparation.

Last update - ultimo aggiornamento 04/09/2020.